# SDR CA110131009

- Difficulty date: January 28, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Piper PA-31
- Aircraft time: 17,105 hours
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: 4007521
- Condition: Cracked
- Location: Rt Elevator
- Component: Elevator, Piper
- Component part number: 43757175
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK ON SPAR COMPLETE ACROSS LOCATED AT APPROX 4 INCHES IB OF OB HINGE AT THE INSPECTION HOLE THE SURFACE SKIN HAD A SMALL CRACK WHICH PROMPTED US TO LOOK FURTHER. THIS INSPECTION IS LONGER DONE AS PER AD 99-12-05.  THIS VISUAL INSPECTION SHOULD BE DONE EVERY 100 HRS! IT DOES NOT TAKE LONG TO PERFORM THIS INSPECTION.
